Remark concerning a theorem on eigenvectors of bounded linear operators

J.J. Seidel

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)358-359
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume69
Issue number3
Publication statusPublished - 1966

Fingerprint

Bounded Linear Operator
Eigenvector
Theorem

Cite this

@article{34c38428089c482d9bbb1e1fe242eb4c,
title = "Remark concerning a theorem on eigenvectors of bounded linear operators",
abstract = "No abstract.",
author = "J.J. Seidel",
year = "1966",
language = "English",
volume = "69",
pages = "358--359",
journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
issn = "0023-3358",
number = "3",

}

Remark concerning a theorem on eigenvectors of bounded linear operators. / Seidel, J.J.

In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 69, No. 3, 1966, p. 358-359.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Remark concerning a theorem on eigenvectors of bounded linear operators

AU - Seidel, J.J.

PY - 1966

Y1 - 1966

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 69

SP - 358

EP - 359

JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

SN - 0023-3358

IS - 3

ER -